# SDR CALA2011101800667

- Difficulty date: October 18, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 44,766 hours, 23,897 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 1726257
- Part serial: 191B
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 20,806 hours, 11,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 COWL ANTI ICE VALVE OPEN LIGHT REMAINS ILLUMINATED BRIGHT BLUE IN FLIGHT WITH ENGINE ANTI ICE SWITCH ON.  COMPLIED WITH QRH REMOVED AND REPLACED COWL ANTI ICE VALVE PER MM 30-21-404-007 OPS CK OK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1308939  SN OFF 01910 VALVE, ANTI-ICE  OFF 24-3021-9-0001 1910 ON 24-3021-9-0001 1236.
